# SDR SWAA2022013160466

- Difficulty date: January 10, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; STATION 120.30.; 4TH VERTICAL STIFFENER IS CRACKED. ; / REMOVED DAMAGE FROM RH HORIZONTAL STABILIZER INSPAR RIB STA. 120.30 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R-4 REPAIR-4; [04] VERIFIED CORRECTIVE ACTION 1-3;  APPLICABILITY AND DAMAGE REMOVAL.; [05] HFEC INSPECTED CUTOUT IN STIFFENER PER 737NDT PART 6 51-00-00 PROCEDURE 23. FOUND CRACK IN WEB AND MARKED IN RED INK. TOOL N600 ATS1465.;FABRICATED [1] T-SECTION MADE FROM 60-5872#7075-T76511 EXTRUSION ; AMS-QQ-A-200/15 ; LOT# 1476286-1 ; FABRICATED [2] ANGLE MADE FROM BAC1490-2793 # 7075T62 EXTRUSION LOT# 1474027-1 AND FABRICATED (2EA) [4] SHIMS MADE FROM 7075T6#0.020' LOT# 1472548-1 ; LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 55-10-09-2R-5 REPAIR-5; OK TO TREAT AND PRIME ALL REPAIR PARTS AND CUTOUT; [11] FABRICATED (3)FILLER 7075 T6 0.050' CLAD LOT# 1407842-2 APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-5 ] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-5 OK TO INSTALL.; [15] VERIFIED SRM APPLICABILITY STEP 8 FOR FLANGE REPAIR AND STEP 14. OK TO INSTALL REPAIR PARTS; [16] INSTALLED REPAIR PARTS PER SRM 55-10-09-2R-5; [17] RII- VERIFIED REPAIR OF THE R/H HORZ. INSPAR RIB ON 4TH STIFFENER PER SRM 55-10-09-2R-5.; [18] VERIFIED RIB REPAIR IS COMPLETE PER SRM 55-10-09-2R-5. RIB WILL BE REINSTALLED ON TTG8Q00A83QY
